# SDR A6WA201643442

- Difficulty date: January 8, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 28,107 hours, 27,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR ESCAPE PATH EMER LIGHTS WILL NOT REMAIN LIT.
